# SDR 06FDEA0869

- Difficulty date: February 28, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Corroded
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F/ACF FOUND RT WING, OUTBD FLAP, INBD ATTACH BRACKET, CORROSION ON LOWER ATTACK SURFACE, INSIDE THE BORES AND IN THE LATERAL BORE OF THE FITTING.  REMOVED FAIRING ATTACHING STRUCTURE IAW SRM 51-35-01.  SENT OUT FOR IRAN/OVERHAUL INBD HINGE BRACKET TO AN AUTHORIZED VENDOR IAW CMM 57-44-09.  AFTER RECEIVING OF SERVICEABLE HINGE BRACKET REINSTALL FAIRING IAW SRM 51-35-01.  RT INBD HINGE BRACKET.  P/N ARC0502
